MAUDE Adverse Event Report: Abbott Medical 8CH Infinity DBS Lead Kit, 40cm, 0.5, B

Abbott Medical 8CH Infinity DBS Lead Kit, 40cm, 0.5, B
Model Number 6172
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced returning symptoms.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the lead was replaced to address the issue.Therapy was restored post-operatively.
 
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
8CH Infinity DBS Lead Kit, 40cm, 0.5, B
Common Device Name
DBS Lead
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50860270
Report Number1627487-2026-10233
Device Sequence Number13246024
Product Code MHY
UDI-Device Identifier05415067030320
UDI-Public(01)05415067030320(10)8844022(17)250119
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/19/2025
Device Model Number6172
Device Catalogue Number6172
Device Lot Number8844022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS IPG; DBS Lead; DBS Lead Extension (x2)
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight150 LB